- Size: 1 count
Advil Liqui-Gels Minis, 200 Count, Ibuprofen 200mg, Pain Reliever
PAIN RELIEF AT LIQUID SPEED: Advil Liquid Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
EASY TO SWALLOW: New Advil Liquid Gels Minis are 33 Percent smaller than Advil Liquid-Gels, making them easier to swallow while delivering the same powerful pain relief
SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
Advil Liqui-Gels Minis, 200 Count, Ibuprofen 200mg, Pain Reliever 1 count
- Ingredients: Advil Liquid-Gels Minis (200 count) pain reliever/fever reducer liquid filled capsule, 200mg ibuprofen, easy to swallow, temporary pain relief.
- Dimensions: 4.8 inches (H) x 2.5 inches (W) x 2.5 inches (L)
- Weight: 2.0 pounds
- Made in United States
The Fine Print
Offer is not eligible for our promo codes or other discounts.